| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following intraocular lens (iol) implantation, the patient was bothered by rings and glare at night.Consequently, the lens was removed and replaced with an unspecified extended depth of focus (edof) lens in a secondary procedure.The clinical reason for explant was dysphotopsia.Additional information has been requested but is not available at the time of this report.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4)/ h.10 reflects all related report numbers associated with this product event that have been submitted at this time.